Journal article

Curve graphs on surfaces of infinite type

  • Fossas, Ariadna École Polytechnique Fédérale de Lausanne, FSB, Section de mathématiques, Switzerland
  • Parlier, Hugo University of Fribourg, Department of Mathematics, Switzerland
    2015
Published in:
  • Annales Academiae Scientiarum Fennicae Mathematica. - 2015, vol. 40, p. 793–801
English We define and study analogs of curve graphs for infinite type surfaces. Our definitions use the geometry of a fixed surface and vertices of our graphs are infinite multicurves which are bounded in both a geometric and a topological sense. We show that the graphs we construct are generally connected, infinite diameter and infinite rank.
Faculty
Faculté des sciences et de médecine
Department
Département de Mathématiques
Language
  • English
Classification
Mathematics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/304465
Statistics

Document views: 3 File downloads:
  • par_cgs.pdf: 1